Illinois Journal of Mathematics

On Castelnuovo's criterion of rationality $p_{a} =P_{2} =0$ of an algebraic surface

Oscar Zariski

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 2, Issue 3 (1958), 303-315.

Dates
First available in Project Euclid: 13 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255454536

Mathematical Reviews number (MathSciNet)
MR0099990

Zentralblatt MATH identifier
0085.36203

Subjects
Primary: 14.00

Citation

Zariski, Oscar. On Castelnuovo's criterion of rationality $p_{a} =P_{2} =0$ of an algebraic surface. Illinois J. Math. 2 (1958), no. 3, 303--315. https://projecteuclid.org/euclid.ijm/1255454536


Export citation